RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2014, Issue 10, Pages 39–51 (Mi at14131)  

This article is cited in 3 scientific papers (total in 3 papers)

Stochastic Systems, Queuing Systems

Optimal control for linear discrete systems with respect to probabilistic criteria

V. M. Azanov

Moscow Aviation Institute, Moscow, Russia

Abstract: We consider the optimal control problem for a linear discrete stochastic system. The optimality criterion is the probability for the first coordinate of the system to fall into a given neighborhood of zero in time not exceeding a predefined value. The problem reduces to an equivalent stochastic optimal control problem with probabilistic terminal criterion. The latter can be solved analytically with dynamical programming. We give sufficient conditions for which the resulting optimal control turns out to be also optimal with respect to the quantile criterion.

Full text: PDF file (209 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2014, 75:10, 1743–1753

Bibliographic databases:

Presented by the member of Editorial Board: . . 

Received: 15.11.2013

Citation: V. M. Azanov, “Optimal control for linear discrete systems with respect to probabilistic criteria”, Avtomat. i Telemekh., 2014, no. 10, 39–51; Autom. Remote Control, 75:10 (2014), 1743–1753

Citation in format AMSBIB
\Bibitem{Aza14}
\by V.~M.~Azanov
\paper Optimal control for linear discrete systems with respect to probabilistic criteria
\jour Avtomat. i Telemekh.
\yr 2014
\issue 10
\pages 39--51
\mathnet{http://mi.mathnet.ru/at14131}
\transl
\jour Autom. Remote Control
\yr 2014
\vol 75
\issue 10
\pages 1743--1753
\crossref{https://doi.org/10.1134/S0005117914100038}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000343751700003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84911970674}


Linking options:
  • http://mi.mathnet.ru/eng/at14131
  • http://mi.mathnet.ru/eng/at/y2014/i10/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Azanov, Yu. S. Kan, “One-parameter optimal correction problem for the trajectory of an aerial vehicle with respect to the probability criterion”, J. Comput. Syst. Sci. Int., 55:2 (2016), 271–283  crossref  mathscinet  zmath  isi  elib  scopus
    2. V. M. Azanov, Yu. S. Kan, “Design of optimal strategies in the problems of discrete system control by the probabilistic criterion”, Autom. Remote Control, 78:6 (2017), 1006–1027  mathnet  crossref  isi  elib
    3. V. M. Azanov, Yu. S. Kan, “On optimal retention of the trajectory of discrete stochastic system in tube”, Autom. Remote Control, 80:1 (2019), 30–42  mathnet  crossref  crossref  isi  elib
  • Avtomatika i Telemekhanika
    Number of views:
    This page:848
    Full text:93
    References:53
    First page:84

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019